Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
larakv

moisturising is making my skin worse!

Recommended Posts

can anyone suggest what to do?

i'm just starting week 7 of my accutane treatment and my skin is loads worse than when i started. if i don't moisturise i wake up without any yellow spots but my face is peeling off. but if i moisturise my face is covered in huge yellow spots but i have no flaky skin.

i haven't been out the house for ages and i'm really worried about going back to college in 2 weeks. i want to wake up with no yellow spots but with no peeling flaking skin. the moisturiser i use nivea oil free moisturising fluid.

anyone got any suggestions or can recommend a good moisturiser? and also anything to put on under make-up to stop it clogging up my pores or to make make-up go on easier because my make-up won't hide my red marks anymore so i just look like a cakey splotchy mess! PLEASE HELP!! thank you xx

Share this post


Link to post
Share on other sites

I recommend Dans moisturizer www.danielkern.com It works well. Also how much moisturizer are you using? Only use like a pea size. Good luck to you! I know how nonfun constant breakouts can be

Share this post


Link to post
Share on other sites

What exactly do you mean "yellow spots"? That sounds pretty weird....did you mention this to your derm? I use clean & clear moisturizer and it works for me. Talk to your derm, switch your moisturizer and maybe use less. Good luck! :)

Share this post


Link to post
Share on other sites

Please explain the "yellow spots". Also, is your moisteriser non-comedogenic/non-acnegenic? Or, possibly something in the ingredients making your skin irritated? Make sure you are using one that will not plug your pores and/or causing irritation.

Yvette

Share this post


Link to post
Share on other sites
Please explain the "yellow spots". Also, is your moisteriser non-comedogenic/non-acnegenic? Or, possibly something in the ingredients making your skin irritated? Make sure you are using one that will not plug your pores and/or causing irritation.

Yvette

Share this post


Link to post
Share on other sites

You are at the point in your Accutane course where you can expect an initial breakout. You're just into two months...prime IB time.

Keep on moisturizing with something for sensitive skin. Make absolutely sure you're using a sensitive skin cleanser when washing. Use warm, not hot water when washing and showering.

You may need to go to the derm to get antibiotics or some other treatment for your breakout. You definitely need it if your pustules are large and painful.

Share this post


Link to post
Share on other sites
can anyone suggest what to do?

i'm just starting week 7 of my accutane treatment and my skin is loads worse than when i started. if i don't moisturise i wake up without any yellow spots but my face is peeling off. but if i moisturise my face is covered in huge yellow spots but i have no flaky skin.

i haven't been out the house for ages and i'm really worried about going back to college in 2 weeks. i want to wake up with no yellow spots but with no peeling flaking skin. the moisturiser i use nivea oil free moisturising fluid.

anyone got any suggestions or can recommend a good moisturiser? and also anything to put on under make-up to stop it clogging up my pores or to make make-up go on easier because my make-up won't hide my red marks anymore so i just look like a cakey splotchy mess! PLEASE HELP!! thank you xx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×